# SDR UALA2010121604591

- Difficulty date: December 16, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 56,894 hours, 8,172 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8102044
- Condition: Faulty
- Location: Priority Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FCV L ONE (BUT NOT BOTH) OF THE 2 LT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT; FLOW CONTROL VALVE PROXIMITY SWITCH FAILED.  DB- CABIN TEMP CONTROLLER (L CHAN2) MSG02- LATCHED CRUISE MODE DEPENDENT; FLOW CONTROL VALVE PROXIMITY SWITCH IS FAILED. MSG03- NOT ACTIVE CRUISE INTERMITTENT; CABIN TEMPERATURE CONTROLLER (L CHAN1) IS USING DEFAULT SIGNAL FROM ASCPC-L. DB- CABIN TEMPERATURE CONTROLLER (L CHAN1) MSG04- NOT ACTIVE CRUISE INTERMITTENT; CABIN TEMPERATURE CONTROLLER (L CHAN1) IS USING DEFAULT SIGNAL FROM ASCPC-L. MSG-2124303 LATCHED ER MODE   MSG-2124303 LATCHD ER MODE MSG-2125501 INACTV ER INTER  MSG-2125501 INACTV ER INTER.  NEED TO REPLACE UPPER FCV, NO STOCK.
